MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 3MM(H); DENTAL ABUTMENT
Model Number IEHA443
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #5 was placed with slight simultaneous bone graft at buccal.Since high primary stability was obtained, the healing abutment was put on top directly.The patient has malsensation, not necessarily pain, over the area all the time.Four (4) weeks after, the healing abutment fell off and the patient came into the office to tighten the healing abutment back on.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 3331, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67.H10: narrative/data was updated.One certain® bellatek® encode® healing abutment 4.1mm(d) x 4.1mm(p) x 3mm(h) (ieha443) and one full osseotite® tapered certain® implant 4 x 10mm (ifnt410) were returned for investigation.Visual evaluation of the returned product identified no apparent malfunction.Signs of use and dried blood on the implant external threads.Functional testing was performed and abutment seated normally to the returned implant.Pre-existing condition as noted on per was type ii (moderate) bone density.The device had been placed on a tooth location #5 (universal) for approximately 9 months.Per the applicable ifu, under section precautions, it is stated that improper technique could cause screw loosening.Dhr review was completed for the subject lot number (1218207 and 2019051213).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1218207 and 2019051213) for similar event using keyword functional loosening and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event (functional: loosening) or products.Therefore, based on the available information, device malfunction has not occurred and the reported events could not be verified as the exact details of event were non-verifiable.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12263753
Report Number0001038806-2021-01427
Device Sequence Number14602398
Product Code NHA
UDI-Device Identifier00844868004592
UDI-Public(01)00844868004592(17)230718(10)1218207
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2023
Device Model NumberIEHA443
Device Catalogue NumberIEHA443
Device Lot Number1218207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT-.
Patient SexMale